me3mae

316d

My new psychiatrist is going to treat me for PMDD, but she doesn't want to officially diagnose yet. I have had it for over a year. she's starting me on Zoloft and adding abilify in a few weeks. I've been in abilify before. any feedback on Zoloft or this combination? any warnings?

Sertraline

View all
  • Lolaaa

    316d

    i got really tired at day and then shaky and gittery at night the first week or so but it gets better

  • ___

    315d

    I always look up my meds online like “med 1 med 2 interactions” so I looked up yours and I found that it could increase your risk of irregular heart rhythms IF YOU HAVE a heart condition. If you are at all concerned, maybe just send a message to your doctor to check on it. The other thing was to make sure to not drink alcohol when taking these meds because of the sedating effect it could have. Otherwise it looked okay to me! I am not a licensed professional, I am just a nursing student.

  • BeaBea

    315d

    You may have a decreased sex drive from Zoloft, but not dissimilar to any other SSRI in that sense.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.